October  2021, 20(10): 3419-3443. doi: 10.3934/cpaa.2021112

Admissibility and generalized nonuniform dichotomies for discrete dynamics

Universidade da Beira Interior, Rua Marquês d'Ávila e Bolama, 6201-001 Covilhã, Portugal

Received  January 2021 Revised  May 2021 Published  October 2021 Early access  June 2021

Fund Project: The author was partially supported by FCT through CMUBI (project UIDB/MAT/00212/2020)

We obtain characterizations of nonuniform dichotomies, defined by general growth rates, based on admissibility conditions. Additionally, we use the obtained characterizations to derive robustness results for the considered dichotomies. As particular cases, we recover several results in the literature concerning nonuniform exponential dichotomies and nonuniform polynomial dichotomies as well as new results for nonuniform dichotomies with logarithmic growth.

Citation: César M. Silva. Admissibility and generalized nonuniform dichotomies for discrete dynamics. Communications on Pure and Applied Analysis, 2021, 20 (10) : 3419-3443. doi: 10.3934/cpaa.2021112
References:
[1]

M. G. Babuţia, M. Megan and I. L. Popa, On $(h, k)$-dichotomies for nonautonomous linear difference equations in Banach spaces, Int. J. Differ. Equ., (2013), 7 pp. doi: 10.1155/2013/761680.

[2]

L. BarreiraJ. Chu and C. Valls, Lyapunov functions for general nonuniform dichotomies, Milan J. Math., 81 (2013), 153-169.  doi: 10.1007/s00032-013-0198-y.

[3]

L. Barreira, D. Dragičević and C. Valls, Admissibility and Hyperbolicity, Springerbriefs In Mathematics, Springer, 2018. doi: 10.1007/978-3-319-90110-7.

[4]

L. BarreiraD. Dragičević and C. Valls, Admissibility and nonuniformly hyperbolic sets, Electron. J. Qual. Theory Differ. Equ., 10 (2016), 1-15.  doi: 10.14232/ejqtde.2016.1.10.

[5]

L. BarreiraD. Dragičević and C. Valls, Nonuniform hyperbolicity and one-sided admissibility, Rend. Lincei Mat. Appl., 27 (2016), 1-13.  doi: 10.4171/rlm/732.

[6]

L. Barreira and C. Valls, Growth rates and nonuniform hyperbolicity, Discrete Contin. Dyn. Syst., 22 (2008), 509-528.  doi: 10.3934/dcds.2008.22.509.

[7]

L. Barreira and C. Valls, Stability of Nonautonomous Differential Equations, Springer, Berlin, 2008. doi: 10.1007/978-3-540-74775-8.

[8]

L. Barreira and C. Valls, Polynomial growth rates, Nonlinear Anal., 71 (2009), 5208-5219.  doi: 10.1016/j.na.2009.04.005.

[9]

A. J. G. Bento and C. M. Silva, Generalized nonuniform dichotomies and local stable manifolds, J. Dynam. Differ. Equ., 25 (2013), 1139-1158.  doi: 10.1007/s10884-013-9331-4.

[10]

A. J. G. Bento and C. Silva, Stable manifolds for nonuniform polynomial dichotomies, J. Funct. Anal., 257 (2009), 122-148.  doi: 10.1016/j.jfa.2009.01.032.

[11]

A. J. G. Bento and C. M. Silva, Stable manifolds for non-autonomous equations with non-uniform polynomial dichotomies, Q. J. Math., 63 (2012), 275-308.  doi: 10.1093/qmath/haq047.

[12]

X. ChangJ. Zhang and J. Qin, Robustness of nonuniform $(\mu, \nu)$-dichotomies in Banach spaces, J. Math. Anal. Appl., 387 (2012), 582-594.  doi: 10.1016/j.jmaa.2011.09.026.

[13]

C. Chicone and Yu. Latushkin, Evolution Semigroups in Dynamical Systems and Differential Equations, Math. Surveys Monogr. 70, Amer. Math. Soc., Providence, RI, 1999. doi: 10.1090/surv/070.

[14]

W. Coppel, Dichotomies in Stability Theory, Springer, New York, 1981.

[15]

M. O. Czarnecki and L. Rifford, Approximation and regularization of Lipschitz functions: convergence of the gradients, Trans. Amer. Math. Soc., 358 (2006), 4467-4520.  doi: 10.1090/S0002-9947-06-04103-1.

[16]

Ju. L. Daleckiǐand M. G. Kreǐn, Stability of Solutions of Differential Equations in Banach Space, Transl. Math. Monogr. 43, Amer. Math. Soc., Providence, RI, 1974.

[17]

D. Dragičević, Admissibility and polynomial dichotomies for evolution families, Commun. Pure Appl. Anal., 19 (2020), 1321-1336.  doi: 10.3934/cpaa.2020064.

[18]

D. Dragičević, Admissibility and nonuniform polynomial dichotomies, Math. Nachr., 293 (2019), 226-243.  doi: 10.1002/mana.201800291.

[19]

N. Lupa and M. Megan, Exponential dichotomies of evolution operators in Banach spaces, Monatsh. Math., 174 (2014), 265-284.  doi: 10.1007/s00605-013-0517-y.

[20]

J. Massera and J. Schäffer, Linear Differential Equations and Function Spaces, Academic, New York, 1966.

[21]

Ng uyen Van MinhF. Räbiger and R. Schnaubelt, Exponential stability, exponential expansiveness and exponential dichotomy of evolution equations on the half-line, Integral Equ. Oper. Theory, 32 (1998), 332-353.  doi: 10.1007/BF01203774.

[22]

R. Naulin and M. Pinto, Roughness of $(h, k)$-dichotomies, J. Differ. Equ., 118 (1995), 20-35.  doi: 10.1006/jdeq.1995.1065.

[23]

O. Perron, Die stabilitätsfrage bei differentialgleichungen, Math. Z., 32 (1930), 703-728.  doi: 10.1007/BF01194662.

[24]

Y. Pesin, Families of invariant manifolds that corresponding to nonzero characteristic exponents, Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976) 1332–1379, (Russian) English transl. Math. USSR-Izv. 10 (1976), 1261–1305.

[25]

Y. Pesin, Characteristic Ljapunov exponents, and smooth ergodic theory, Russ. Math. Surv., 32 (1977), 55-114. 

[26]

Y. Pesin, Geodesic flows in closed Riemannian manifolds without focal points, Math. USSR-Izv., 11 (1977), 1195-1228. 

[27]

M. Pinto, Discrete dichotomies, Comput. Math. Appl., 28 (1994), 259-270.  doi: 10.1016/0898-1221(94)00114-6.

[28]

P. PredaA. Pogan and C. Preda, $(L^p; L^q)$-admissibility and exponential dichotomy of evolutionary processes on the half-line, Integral Equ. Oper. Theory, 49 (2004), 405-418.  doi: 10.1007/s00020-002-1268-7.

[29]

C. PredaP. Preda and A. Craciunescu, A version of a theorem of R. Datko for nonuniform exponential contractions, J. Math. Anal. Appl., 385 (2012), 572-581.  doi: 10.1016/j.jmaa.2011.06.082.

[30]

C. PredaP. Preda and A. Craciunescu, Criterions for detecting the existence of the exponential dichotomies in the asymptotic behavior of the solutions of variational equations, J. Funct. Anal., 258 (2010), 729-757.  doi: 10.1016/j.jfa.2009.09.002.

[31]

B. Sasu and A. L. Sasu, On the dichotomic behavior of discrete dynamical systems on the half-line, Discrete Contin. Dyn. Syst., 33 (2013), 3057-3084.  doi: 10.3934/dcds.2013.33.3057.

[32]

A. L. SasuM. G. Babuţia and B. Sasu, Admissibility and nonuniform exponential dichotomy on the half-line, Bull. Sci. Math., 137 (2013), 466-484.  doi: 10.1016/j.bulsci.2012.11.002.

[33]

A. L. Sasu and B. Sasu, Admissibility criteria for nonuniform dichotomic behavior of nonautonomous systems on the whole line, Appl. Math. Comput., 378 (2020), 125167. doi: 10.1016/j. amc. 2020.125167.

[34]

B. Sasu and A. L. Sasu, A. L. Sasu and B. Sasu, Exponential dichotomy on the real line and admissibility of function spaces, Integral Equ. Oper. Theory, 54 (2006), 113-130.  doi: 10.1007/s00020-004-1347-z.

[35]

B. Sasu and A. L. Sasu, Integral equations in the study of the asymptotic behavior of skew-product flows, Asymptotic Anal., 68 (2010), 135-153. 

[36]

L. ZhouK. Lu and W. Zhang, Equivalences between nonuniform exponential dichotomy and admissibility, J. Differ. Equ., 262 (2017), 682-747.  doi: 10.1016/j.jde.2016.09.035.

[37]

L. Zhou and W. Zhang, Exponential dichotomy and $(\ell^p, \ell^q)$-admissibility on the half-line, J. Math. Anal. Appl., 316 (2006), 397-408.  doi: 10.1016/j.jmaa.2005.04.047.

show all references

References:
[1]

M. G. Babuţia, M. Megan and I. L. Popa, On $(h, k)$-dichotomies for nonautonomous linear difference equations in Banach spaces, Int. J. Differ. Equ., (2013), 7 pp. doi: 10.1155/2013/761680.

[2]

L. BarreiraJ. Chu and C. Valls, Lyapunov functions for general nonuniform dichotomies, Milan J. Math., 81 (2013), 153-169.  doi: 10.1007/s00032-013-0198-y.

[3]

L. Barreira, D. Dragičević and C. Valls, Admissibility and Hyperbolicity, Springerbriefs In Mathematics, Springer, 2018. doi: 10.1007/978-3-319-90110-7.

[4]

L. BarreiraD. Dragičević and C. Valls, Admissibility and nonuniformly hyperbolic sets, Electron. J. Qual. Theory Differ. Equ., 10 (2016), 1-15.  doi: 10.14232/ejqtde.2016.1.10.

[5]

L. BarreiraD. Dragičević and C. Valls, Nonuniform hyperbolicity and one-sided admissibility, Rend. Lincei Mat. Appl., 27 (2016), 1-13.  doi: 10.4171/rlm/732.

[6]

L. Barreira and C. Valls, Growth rates and nonuniform hyperbolicity, Discrete Contin. Dyn. Syst., 22 (2008), 509-528.  doi: 10.3934/dcds.2008.22.509.

[7]

L. Barreira and C. Valls, Stability of Nonautonomous Differential Equations, Springer, Berlin, 2008. doi: 10.1007/978-3-540-74775-8.

[8]

L. Barreira and C. Valls, Polynomial growth rates, Nonlinear Anal., 71 (2009), 5208-5219.  doi: 10.1016/j.na.2009.04.005.

[9]

A. J. G. Bento and C. M. Silva, Generalized nonuniform dichotomies and local stable manifolds, J. Dynam. Differ. Equ., 25 (2013), 1139-1158.  doi: 10.1007/s10884-013-9331-4.

[10]

A. J. G. Bento and C. Silva, Stable manifolds for nonuniform polynomial dichotomies, J. Funct. Anal., 257 (2009), 122-148.  doi: 10.1016/j.jfa.2009.01.032.

[11]

A. J. G. Bento and C. M. Silva, Stable manifolds for non-autonomous equations with non-uniform polynomial dichotomies, Q. J. Math., 63 (2012), 275-308.  doi: 10.1093/qmath/haq047.

[12]

X. ChangJ. Zhang and J. Qin, Robustness of nonuniform $(\mu, \nu)$-dichotomies in Banach spaces, J. Math. Anal. Appl., 387 (2012), 582-594.  doi: 10.1016/j.jmaa.2011.09.026.

[13]

C. Chicone and Yu. Latushkin, Evolution Semigroups in Dynamical Systems and Differential Equations, Math. Surveys Monogr. 70, Amer. Math. Soc., Providence, RI, 1999. doi: 10.1090/surv/070.

[14]

W. Coppel, Dichotomies in Stability Theory, Springer, New York, 1981.

[15]

M. O. Czarnecki and L. Rifford, Approximation and regularization of Lipschitz functions: convergence of the gradients, Trans. Amer. Math. Soc., 358 (2006), 4467-4520.  doi: 10.1090/S0002-9947-06-04103-1.

[16]

Ju. L. Daleckiǐand M. G. Kreǐn, Stability of Solutions of Differential Equations in Banach Space, Transl. Math. Monogr. 43, Amer. Math. Soc., Providence, RI, 1974.

[17]

D. Dragičević, Admissibility and polynomial dichotomies for evolution families, Commun. Pure Appl. Anal., 19 (2020), 1321-1336.  doi: 10.3934/cpaa.2020064.

[18]

D. Dragičević, Admissibility and nonuniform polynomial dichotomies, Math. Nachr., 293 (2019), 226-243.  doi: 10.1002/mana.201800291.

[19]

N. Lupa and M. Megan, Exponential dichotomies of evolution operators in Banach spaces, Monatsh. Math., 174 (2014), 265-284.  doi: 10.1007/s00605-013-0517-y.

[20]

J. Massera and J. Schäffer, Linear Differential Equations and Function Spaces, Academic, New York, 1966.

[21]

Ng uyen Van MinhF. Räbiger and R. Schnaubelt, Exponential stability, exponential expansiveness and exponential dichotomy of evolution equations on the half-line, Integral Equ. Oper. Theory, 32 (1998), 332-353.  doi: 10.1007/BF01203774.

[22]

R. Naulin and M. Pinto, Roughness of $(h, k)$-dichotomies, J. Differ. Equ., 118 (1995), 20-35.  doi: 10.1006/jdeq.1995.1065.

[23]

O. Perron, Die stabilitätsfrage bei differentialgleichungen, Math. Z., 32 (1930), 703-728.  doi: 10.1007/BF01194662.

[24]

Y. Pesin, Families of invariant manifolds that corresponding to nonzero characteristic exponents, Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976) 1332–1379, (Russian) English transl. Math. USSR-Izv. 10 (1976), 1261–1305.

[25]

Y. Pesin, Characteristic Ljapunov exponents, and smooth ergodic theory, Russ. Math. Surv., 32 (1977), 55-114. 

[26]

Y. Pesin, Geodesic flows in closed Riemannian manifolds without focal points, Math. USSR-Izv., 11 (1977), 1195-1228. 

[27]

M. Pinto, Discrete dichotomies, Comput. Math. Appl., 28 (1994), 259-270.  doi: 10.1016/0898-1221(94)00114-6.

[28]

P. PredaA. Pogan and C. Preda, $(L^p; L^q)$-admissibility and exponential dichotomy of evolutionary processes on the half-line, Integral Equ. Oper. Theory, 49 (2004), 405-418.  doi: 10.1007/s00020-002-1268-7.

[29]

C. PredaP. Preda and A. Craciunescu, A version of a theorem of R. Datko for nonuniform exponential contractions, J. Math. Anal. Appl., 385 (2012), 572-581.  doi: 10.1016/j.jmaa.2011.06.082.

[30]

C. PredaP. Preda and A. Craciunescu, Criterions for detecting the existence of the exponential dichotomies in the asymptotic behavior of the solutions of variational equations, J. Funct. Anal., 258 (2010), 729-757.  doi: 10.1016/j.jfa.2009.09.002.

[31]

B. Sasu and A. L. Sasu, On the dichotomic behavior of discrete dynamical systems on the half-line, Discrete Contin. Dyn. Syst., 33 (2013), 3057-3084.  doi: 10.3934/dcds.2013.33.3057.

[32]

A. L. SasuM. G. Babuţia and B. Sasu, Admissibility and nonuniform exponential dichotomy on the half-line, Bull. Sci. Math., 137 (2013), 466-484.  doi: 10.1016/j.bulsci.2012.11.002.

[33]

A. L. Sasu and B. Sasu, Admissibility criteria for nonuniform dichotomic behavior of nonautonomous systems on the whole line, Appl. Math. Comput., 378 (2020), 125167. doi: 10.1016/j. amc. 2020.125167.

[34]

B. Sasu and A. L. Sasu, A. L. Sasu and B. Sasu, Exponential dichotomy on the real line and admissibility of function spaces, Integral Equ. Oper. Theory, 54 (2006), 113-130.  doi: 10.1007/s00020-004-1347-z.

[35]

B. Sasu and A. L. Sasu, Integral equations in the study of the asymptotic behavior of skew-product flows, Asymptotic Anal., 68 (2010), 135-153. 

[36]

L. ZhouK. Lu and W. Zhang, Equivalences between nonuniform exponential dichotomy and admissibility, J. Differ. Equ., 262 (2017), 682-747.  doi: 10.1016/j.jde.2016.09.035.

[37]

L. Zhou and W. Zhang, Exponential dichotomy and $(\ell^p, \ell^q)$-admissibility on the half-line, J. Math. Anal. Appl., 316 (2006), 397-408.  doi: 10.1016/j.jmaa.2005.04.047.

[1]

Yingying Li, Ying Fu, Changzheng Qu. The two-component $ \mu $-Camassa–Holm system with peaked solutions. Discrete and Continuous Dynamical Systems, 2020, 40 (10) : 5929-5954. doi: 10.3934/dcds.2020253

[2]

Pak Tung Ho. Prescribing $ Q $-curvature on $ S^n $ in the presence of symmetry. Communications on Pure and Applied Analysis, 2020, 19 (2) : 715-722. doi: 10.3934/cpaa.2020033

[3]

Luis Barreira, Claudia Valls. Nonuniform exponential dichotomies and admissibility. Discrete and Continuous Dynamical Systems, 2011, 30 (1) : 39-53. doi: 10.3934/dcds.2011.30.39

[4]

Jennifer D. Key, Bernardo G. Rodrigues. Binary codes from $ m $-ary $ n $-cubes $ Q^m_n $. Advances in Mathematics of Communications, 2021, 15 (3) : 507-524. doi: 10.3934/amc.2020079

[5]

Jong Yoon Hyun, Yoonjin Lee, Yansheng Wu. Connection of $ p $-ary $ t $-weight linear codes to Ramanujan Cayley graphs with $ t+1 $ eigenvalues. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020133

[6]

Umberto De Maio, Peter I. Kogut, Gabriella Zecca. On optimal $ L^1 $-control in coefficients for quasi-linear Dirichlet boundary value problems with $ BMO $-anisotropic $ p $-Laplacian. Mathematical Control and Related Fields, 2020, 10 (4) : 827-854. doi: 10.3934/mcrf.2020021

[7]

Rakesh Nandi, Sujit Kumar Samanta, Chesoong Kim. Analysis of $ D $-$ BMAP/G/1 $ queueing system under $ N $-policy and its cost optimization. Journal of Industrial and Management Optimization, 2021, 17 (6) : 3603-3631. doi: 10.3934/jimo.2020135

[8]

Chaoqian Li, Yajun Liu, Yaotang Li. Note on $ Z $-eigenvalue inclusion theorems for tensors. Journal of Industrial and Management Optimization, 2021, 17 (2) : 687-693. doi: 10.3934/jimo.2019129

[9]

Eun-Kyung Cho, Cunsheng Ding, Jong Yoon Hyun. A spectral characterisation of $ t $-designs and its applications. Advances in Mathematics of Communications, 2019, 13 (3) : 477-503. doi: 10.3934/amc.2019030

[10]

Sugata Gangopadhyay, Goutam Paul, Nishant Sinha, Pantelimon Stǎnicǎ. Generalized nonlinearity of $ S$-boxes. Advances in Mathematics of Communications, 2018, 12 (1) : 115-122. doi: 10.3934/amc.2018007

[11]

Jiahao Qiu, Jianjie Zhao. Maximal factors of order $ d $ of dynamical cubespaces. Discrete and Continuous Dynamical Systems, 2021, 41 (2) : 601-620. doi: 10.3934/dcds.2020278

[12]

Gang Wang, Yuan Zhang. $ Z $-eigenvalue exclusion theorems for tensors. Journal of Industrial and Management Optimization, 2020, 16 (4) : 1987-1998. doi: 10.3934/jimo.2019039

[13]

Gyula Csató. On the isoperimetric problem with perimeter density $r^p$. Communications on Pure and Applied Analysis, 2018, 17 (6) : 2729-2749. doi: 10.3934/cpaa.2018129

[14]

Genni Fragnelli, Jerome A. Goldstein, Rosa Maria Mininni, Silvia Romanelli. Operators of order 2$ n $ with interior degeneracy. Discrete and Continuous Dynamical Systems - S, 2020, 13 (12) : 3417-3426. doi: 10.3934/dcdss.2020128

[15]

Martin Heida, Stefan Neukamm, Mario Varga. Stochastic homogenization of $ \Lambda $-convex gradient flows. Discrete and Continuous Dynamical Systems - S, 2021, 14 (1) : 427-453. doi: 10.3934/dcdss.2020328

[16]

Pak Tung Ho. Prescribing the $ Q' $-curvature in three dimension. Discrete and Continuous Dynamical Systems, 2019, 39 (4) : 2285-2294. doi: 10.3934/dcds.2019096

[17]

Ekta Mittal, Sunil Joshi. Note on a $ k $-generalised fractional derivative. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 797-804. doi: 10.3934/dcdss.2020045

[18]

Annalisa Cesaroni, Serena Dipierro, Matteo Novaga, Enrico Valdinoci. Minimizers of the $ p $-oscillation functional. Discrete and Continuous Dynamical Systems, 2019, 39 (12) : 6785-6799. doi: 10.3934/dcds.2019231

[19]

Zalman Balanov, Yakov Krasnov. On good deformations of $ A_m $-singularities. Discrete and Continuous Dynamical Systems - S, 2019, 12 (7) : 1851-1866. doi: 10.3934/dcdss.2019122

[20]

Haisheng Tan, Liuyan Liu, Hongyu Liang. Total $\{k\}$-domination in special graphs. Mathematical Foundations of Computing, 2018, 1 (3) : 255-263. doi: 10.3934/mfc.2018011

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (119)
  • HTML views (203)
  • Cited by (0)

Other articles
by authors

[Back to Top]